# SDR DALA2023020800986

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION SHEAR TIE LOCATED BETWEEN FR26 AND STR41L TO STR42L IN FWD CARGO COMPARTMENT (SSI 532180). CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED BETWEEN FR26 AND STR41L TO STR42L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG D53233115. LP 2619135
